# SDR TSAA0536039

- Difficulty date: September 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32144464
- Part serial: 6819
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 14,241 hours, 3,877 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ETOPS: FLT. 476 OGG-SAN: DUCT PRESSURE GRADUALLY SPLITS DURING CLIMB, AT CRUISE SPLIT IS 23 PSI, LEFT - 19 PSI, RIGHT - 42 PSI.  AIRCRAFT DIVERTED TO HONOLULU AND COMPLETED AN OVERWEIGHT LANDING WITHOUT INCIDENT.  FOUND HIGH STAGE VALVE AND PRSOV PRESSURE SENSE LINE LEAKING AIR.  REMOVED AND REPLACED HIGH STAGE VALVE IAW AMM 36-11-06-4.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
